# SDR ASAA2016081717738

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,420 hours, 2,429 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 177H56
- Condition: Failed
- Location: Cockpit
- Part time: 28,666 hours, 8,994 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P A WILL NOT ENGAGE.  ACFT GROUNDED.  DUPLICATED DISCREPANCY.  REF FIM TASK 22-11-00-810-801.  DIGITAL FLIGHT CONTROL SYSTEM, DFCS, BITE PROCEDURE FOUND FAULTS 22-11625 AND 22-11626.  MCP PANEL FAULTS.  ABLE TO DUPLICATE DISCREPANCY.  REMOVED AND INSTALLED NEW DFCS MCP PANEL, REF AMM  22-11-34.  PERFORMED MCP INSTALL TEST, REF AMM 22-11-34. SYSTEM CHECKS NORMAL.
